Vol. 9(1) Jan. 2021, No. 16, pp. 179-190.

PERIODIC MILD SOLUTIONS OF INFINITE DELAY SECOND ORDER EVOLUTION EQUATIONS WITH IMPULSES
Vol. 9(1) Jan. 2021, No. 16, pp. 179-190
SAID ABBAS, MOUFFAK BENCHOHRA, GASTON M. NGUER EKATA AND YONG ZHOU

 

Abstract

In this article, we study the existence of periodic mild solutions for a class of second order evolution equations with not instantaneous impulses. The techniques used are some fixed point theorems in Banach spaces (Darbo and Kuratowski fixed point theorems), the Poincar´e operator and the measure of noncompactness.


Full Text (PDF 350 K)